MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH

Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH
Catalog Number MDSNOTOUCH
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
THERMOMETER, FOREHEAD, NO TOUCH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50950948
Report Number1417592-2026-54886
Device Sequence Number16039551
Product Code FLL
UDI-Device Identifier00888277637910
UDI-Public00888277637910
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSNOTOUCH
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/25/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown